# SDR CA030409014

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Piper PA-28-160
- Aircraft time: 4,495 hours
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 6210200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BRACKET CRACKED FOR A LENGTH OF ABOUT 2 CENTIMETERS JUST BELOW FORWARD BOLT HOLE.  DEFECT CAN ONLY BE SEEN WITH INSPECTION MIRROR FROM OUTBOARD INSPECTION HOLE.
